# SDR UPS202495

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION ON BREATHER WEB AND STIFFENER ABOVE DELTA BEAM BL 0, WL165, BS 747.  INSTALLED REPAIR PER SRM 51-40-02, 51-30-02, MM 20-10-05.
